# SDR UALA2011042101942

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 67,057 hours, 24,904 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEL LIGHT STRIP NOT WORKING IN FRONT OF THE FWD AFT LAV DOOR.  REPLUG EEL LIGHT TO STRIP.  OPS CHECK LIGHTING EEL LIGHT WORKS FINE.
